Title

Methodology For An Orderly Quadratic Assignment Problem

Authors

Authors

C. Sylla;A. J. G. Babu

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Comput. Ind. Eng.

Keywords

Computer Science, Interdisciplinary Applications; Engineering, ; Industrial

Journal Title

Computers & Industrial Engineering

Volume

13

Issue/Number

1-4

Publication Date

1-1-1987

Document Type

Article

Language

English

First Page

281

Last Page

284

WOS Identifier

WOS:A1987J493800060

ISSN

0360-8352

Share

COinS